• Tsolorzano's Avatar

    Tsolorzano posted an update

    Hello everyone, after putting up a good fight my dear husband passed away on April 25th. It has taken me a long time to have the strength to post an update, mainly because I just don't want to accept reality and because I don't want to discourage those of you who are doing well. So much pain, I can't seem to find my way out of this sadness, so I will go away for a while. Live each minute to the fullest and be grateful for the time you have to love your family and friends

    11 Comments
    • ritafaystageIV's Avatar
      ritafaystageIV

      I am so sorry for your loss. I pray you find the strength to get through these dark days. We are all here for you.
      God Bless

      over 2 years ago
    • marshala1's Avatar
      marshala1

      Please don't disappear. I am in remission from lymphoma and my husband has prostate cancer which has recurred after 16 years. They are treating his cancer but they have told us in so many words we are postponing the inevitable. We are both undaunted and are continuing to live our lives to the fullest. Only God knows when it is your time. While I am so sad to hear of your loss and the loss others on this site have experienced, we do all need one another. I need to hear that others who have lost their spouse are getting through somehow. Praying for you Tsolorzano and you also RGraves...and all who have lost loved ones and are trying to make it on on their own. Love and God's blessings to you all.

      over 2 years ago
    • Rosa's Avatar
      Rosa

      So sorry for your loss.
      Try to remember all the good times you had together whenever you feel sad. It is not easy, but you have to keep trying.
      Now you have to start living a new life, take care of yourself, seek help if needed, feel your pain but don't dwell on it.
      Will remember you in my prayers.
      Blessings

      over 2 years ago
  • Tsolorzano's Avatar

    Tsolorzano started following

    Question: Eating

  • Tsolorzano's Avatar

    Tsolorzano started following

    Question: Avastin

  • Tsolorzano's Avatar

    Tsolorzano posted an update

    Hello to all, my husband completed his 6th chemo cycle and had a ct scan. Doctor said the cancer seems to be controlled, with no further growth and in some areas it is no longer visible. He will continue the Avastin every 3 weeks and the Zometa every 28 days. Now we are dealing with the side effects of the drugs on his teeth and gums. He just had 4 teeth removed. Suffering from infections and pain on his gums. We will continue on fighting this disease!

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      i can relate to the dental problems. I just had the last 8 of my teeth cut out a couple weeks ago. Radiation killed my saliva glands and caused my teeth to decline rapidly. I was at a risk of Osteoradionecrosis, and have had to be extremely careful with not getting infections, taking anti biotics, mouthwash anti biotic too.
      Wishing him the best. Maybe he's past the worst of it.

      almost 4 years ago
  • Tsolorzano's Avatar

    Tsolorzano asked a questionLung Cancer

    High blood pressure returned

    • SueRae1's Avatar
      SueRae1

      I too had high BP before cancer, but it was under control and I was slowly being weaned from my meds. Chemo drugs do not help BP, I've been having this issue on and off (some times mostly on) since I started my initial treatment for Kidney Cancer in 2009. I've been seeing a cardiologist since Jan 2011. I do not know what drugs you DH is on but when they started me on carbo, gemzar and avasitain to treat both my cancers, my BP rocketed after about 4 months.

      I would recommend that you speak to your DH oncology team about a referral to a cardiologist who can review the meds he is taking - My BP is coming down, as I'm on an different cocktail, but for a few months my cardiologist was unhappy, but decided that 150/90 was the best we could do (the worst was 190/105) and that it was an acceptable short term risk

      about 4 years ago
    • Peroll's Avatar
      Peroll

      My chemo has both raised and lowered my blood pressure at various times during treatment. This is actually normal and once you understand how some of the chemo drugs work quite understandable. In my case the oddest thing was when I got dehydrated they did what is called a "postural" blood pressyure test, taking the BP first laying down, then sitting and lastly standing. all one right after the other. At that point mine were something like 190/150, 120/80 and 90/50 in the three positions showing that my body was not adjusting the blood pressure as it is supposed to. Again this was partially caused by the chemo and partially by dehydration also caused by chemo.

      The blood pressure bears watching closely as do signs of dehydration that is common with chemo and can be very dangerous. Is his Oncologist aware of the problem? Do you have a way to check the BP at home to see if it comes down after chemo? It might be a good idea to know what is happening a day or two after chemo so the Drs can adjust all of the meds to get thning back in balance. During chemo balancing of any and all medical conditions can be a problem so it is best to keep a close watch on it. More data is better. Good Luck

      about 4 years ago
    • PAMMOB509's Avatar
      PAMMOB509

      Sorry! I was having issues with my bp from some of the meds that were giving to me

      almost 4 years ago
  • Tsolorzano's Avatar

    Tsolorzano started following

    User: rhobecker